# SDR TWAA0104602

- Difficulty date: March 11, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 7,523 hours, 3,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD OVERHEAD EMERGENCY LIGHTS AROUND THE LIFE RAFT CONTAINER WOULD NOT EXTINGUISH WITH POWER OFF THE AIRCRAFT.  PLACED EMERGENCY LIGHT SWITCH TO ARM FOR A HALF HOUR THEN LIGHTS STAYED OFF.  ON FOLLOW UP THE NEXT STATION REPLACED THE BATTERY PACK.  CHECK-C 10-6-00 STL.
